I had palpitations, fast heart rate pale and clammy a couple of days after a dental procedure (Apicectomy) about 4 years ago. Went to A&E and they did lots of tests I was fine according to them nothing wrong with my heart. Basically i have had these episodes ever since another time after having a wisdom tooth out and others just out the blue up until 3 weeks ago these episodes were about once/ twice a year. Fast forward to 3 weeks ago and i have now been to A&E 3 times with super fast heart rate 140 max and also my blood pressure shoots up. They kept me in overnight and discharged me saying must be anxiety and offered me beta blockers. They did lots of blood test and chest X ray which were fine. Im now seeing a cardiologist and have had some more episodes they are happening more frequently now 4-5 times is 3 weeks. I was wondering if anybody has had any experience of their Heart Rhythm problems started after dental surgery of any kind?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.